# SDR DALA1023386315

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 38,700 hours, 4,949 cycles
- Engine: Pwa PW4056
- Engine time: 47,315 hours, 5,988 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 4 ENG N2 SPEED WENT TO 0 FOLLOWED BY AN EGT OVERTEMP. FLIGHT CREW RETURNED ACFT.  MX FOUND METAL IN THE TAILPIPE AND REPLACED ENGINE NR4.
